MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GEMINI; DISLODGER, STONE, BASKET, URETERAL, METAL

BOSTON SCIENTIFIC CORPORATION GEMINI; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number M0063303060
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a gemini stone retrieval basket was used in a ureteroscopy procedure performed on (b)(6) 2020.According to the complainant, during preparation, the basket was broken when it was opened.The procedure was completed with another gemini basket.There were no patient complications as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.
 
Event or Problem Description
It was reported to boston scientific corporation that a gemini stone retrieval basket was used in a ureteroscopy procedure performed on (b)(6), 2020.According to the complainant, during preparation, the basket was broken when it was opened.The procedure was completed with another gemini basket.There were no patient complications as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.
 
Additional Manufacturer Narrative
Block h6: problem code 1069 captures the reportable event of basket wire break.Block h10: visual analysis of the returned device found the basket was received in a closed/retracted position.The working length is free of obvious kinks and bends.Dimensional inspection found the device was within specifications.Functional inspection was performed and found the basket was able to extend and retract.Once the basket was extended, visual inspection found no broken wire and the basket was intact.Therefore, the most probable root cause is no problem detected since the device complaint or problem cannot be confirmed.A review of the device history record (dhr) confirmed that the device met all material, assembly, and product specifications at the time of release to distribution.

Brand Name
GEMINI
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9785409
Report Number3005099803-2020-00646
Device Sequence Number714498
Product Code FFL
UDI-Device Identifier08714729074304
UDI-Public08714729074304
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/04/2022
Device Model NumberM0063303060
Device Catalogue Number330-306
Device Lot Number0024877722
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2020
Initial Date Received by Manufacturer 02/07/2020
Supplement Date Received by Manufacturer03/13/2020
Initial Report FDA Received Date03/04/2020
Supplement Report FDA Received Date04/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1